# SDR SWAA2013010211026

- Difficulty date: December 11, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE CLIP LOCATED BS 787+6" AND STR 26R IN AFT CARGO COMPARTMENT.  REPLACED TIE CLIP LOCATED BS 787+6" AND STR 26R IN AFT CARGO COMPARTMENT IAW B737-300 SRM
